# SDR USAA2014030400007

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 44,421 hours, 16,361 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 1030459
- Condition: Faulty
- Location: Cabin
- Part time: 44,421 hours, 16,361 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

ABOUT 30 MILES FROM PHL AIRPORT AT 9,000 FEET, AN ODD SMELL STARTED.  FLIGHT ATTENDANT THEN CALLED US & ASKED IF WE SMELL SOMETHING.  WE THEN USED OXYGEN FOR REMAINDER OF FLIGHT & AT GATE NOTED AMBER FAN INDICATION ON COND PAGE.  SUSPECT CIRCULATING FAN AS PROBLEM.  REPLACED CABIN RECIRCULATION FAN 1 & OPERATIONS CHECKED OK IAW AMM 21-21-51.
